DOI QR코드

DOI QR Code

CORRECTION TO OUR PAPER: PROJECTIVE SYSTEMS SUPPORTED ON THE COMPLEMENT OF TWO LINEAR SUBSPACES (BULL. KOREAN MATH. SOC. 37(2000), 493-505)

  • Homma, Masaaki (Department Of Mathematics, Kanagawa University) ;
  • Kim, Seon-Jeong (Department Of Mathematics And Rins, Gyeongsang National University) ;
  • Yoo, Mi-Ja (Department Of Mathematics And Rins, Gyeongsang National University)
  • Published : 2004.02.01

Abstract

In our previous paper (Bull. Korean Math. Soc. 37(2000), 493-505), we claimed a theorem on a certain subset of a projective space over a finite field (Theorem 3.1). Recently, however, Professor Kato pointed out that our proof does not work if the field consists of two elements. Here we give an alternative proof of the theorem for the exceptional case.

Keywords

finite field;projective space;hyperplane

References

  1. Bull. Korean Math. Soc. v.37 Projective systems supported on the complement of two linear subspaces M.Homma;S.J.Kim;M.J.Yoo